# SDR FDEA202209022143

- Difficulty date: September 2, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - RIGHT HAND TUNNEL STATION 1863.125 - STATION 1871 LONGERON 38 RIGHT   SPLICE FOUND CRACKED AFT CARGO - RIGHT HAND TUNNEL STATION 1863.125 - STATION 1871 LONGERON 38 RIGHT   CRACKED SPLICE REMOVED AND REPLACED WITH FABRICATED MACHINED SPLICE AS PER SRM   51-33-01-0G. SPLICE FABRICATED BY MACHINING AS PER DOUGLAS DRAWING : AFA7105   REVISION : H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  9/2/2022
